Alert archive / Ohio / Low Water Advisories in 2021

Low Water Advisory 3, NWS Cleveland, OH

March 28, 2021

NWS Cleveland, OH issued this low water advisory at Mar 28, 2021, 5:12 PM EDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Mar 28, 2021, 5:12 PM EDT (21:12 UTC)
Expired
Mar 29, 2021, 12:40 AM EDT
In force
7 hr
Issued by
NWS Cleveland, OH

The text

As transmitted.

670 
WHUS71 KCLE 282112
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
512 PM EDT Sun Mar 28 2021

LEZ142-143-290515-
/O.NEW.KCLE.LO.Y.0003.210328T2112Z-210329T0800Z/
/O.CON.KCLE.SC.Y.0018.000000T0000Z-210329T0800Z/
Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH-
512 PM EDT Sun Mar 28 2021

...LOW WATER ADVISORY IN EFFECT UNTIL 4 AM EDT MONDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT MONDAY...

* WHAT...For the Low Water Advisory, abnormally low water levels.
  For the Small Craft Advisory, west winds 15 to 25 knots with
  gusts up to 35 knots and waves 3 to 5 feet.

* WHERE...The nearshore waters of Lake Erie from Maumee Bay to 
  The Islands OH.

* WHEN...Until 4 AM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft. Below 
  normal water levels will result in hazardous navigating 
  conditions.

* ADDITIONAL DETAILS...Water levels in the Toledo harbor are
  expected to fall to around 18 inches above low water datum which
  is 3 inches below levels for safe navigation. The lowest water
  levels should be between 7 PM and 10 PM then gradually rise
  through sunrise.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

Mariners should navigate shallow waters with extreme caution due
to below normal water levels.

&&

$$

LEZ144-290515-
/O.NEW.KCLE.LO.Y.0003.210328T2112Z-210329T0800Z/
/O.CON.KCLE.SC.Y.0018.000000T0000Z-210329T1400Z/
The Islands to Vermilion OH-
512 PM EDT Sun Mar 28 2021

...LOW WATER ADVISORY IN EFFECT UNTIL 4 AM EDT MONDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
MONDAY...

* WHAT...For the Low Water Advisory, abnormally low water 
  levels. For the Small Craft Advisory, west winds 15 to 25 
  knots and waves 2 to 5 feet.

* WHERE...The nearshore waters of Lake Erie from The Islands to 
  Vermilion OH.

* WHEN...For the Low Water Advisory, until 4 AM EDT Monday. For 
  the Small Craft Advisory, until 10 AM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft. Below 
  normal water levels will result in hazardous navigating 
  conditions.

* ADDITIONAL DETAILS...Water levels in the Toledo harbor are
  expected to fall to around 18 inches above low water datum which
  is 3 inches below levels for safe navigation. The lowest water
  levels should be between 7 PM and 10 PM then gradually rise
  through sunrise.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

Mariners should navigate shallow waters with extreme caution due
to below normal water levels.

&&

$$

LEZ162>164-290515-
/O.NEW.KCLE.LO.Y.0003.210328T2112Z-210329T0800Z/
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
512 PM EDT Sun Mar 28 2021

...LOW WATER ADVISORY IN EFFECT UNTIL 4 AM EDT MONDAY...

* WHAT...Abnormally low water levels.

* WHERE...The open waters of Lake Erie from Maumee Bay to 
  Vermilion OH.

* WHEN...Until 4 AM EDT Monday.

* IMPACTS...Below normal water levels will result in hazardous 
  navigating conditions.

* ADDITIONAL DETAILS...Water levels in the Toledo harbor are
  expected to fall to around 18 inches above low water datum which
  is 3 inches below levels for safe navigation. The lowest water
  levels should be between 7 PM and 10 PM then gradually rise
  through sunrise.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should navigate shallow waters with extreme caution due
to below normal water levels.

&&

$$

LEZ145>149-290515-
/O.CON.KCLE.SC.Y.0018.000000T0000Z-210329T1400Z/
Vermilion to Avon Point OH-Avon Point to Willowick OH-
Willowick to Geneva-on-the Lake OH-Geneva-on-the-
Lake to Conneaut OH-Conneaut OH to Ripley NY-
512 PM EDT Sun Mar 28 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
MONDAY...

* WHAT...West winds 15 to 25 knots with gusts up to 35 knots and 
  waves 5 to 8 feet.

* WHERE...The nearshore waters of Lake Erie from Vermilion OH to 
  Ripley NY.

* WHEN...Until 10 AM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
2 follow-up statements
218 
WHUS71 KCLE 290143
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
943 PM EDT Sun Mar 28 2021

LEZ142-143-290800-
/O.CON.KCLE.LO.Y.0003.000000T0000Z-210329T0800Z/
/O.CON.KCLE.SC.Y.0018.000000T0000Z-210329T0800Z/
Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH-
943 PM EDT Sun Mar 28 2021

...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT MONDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT MONDAY...

* WHAT...For the Low Water Advisory, abnormally low water 
  levels. For the Small Craft Advisory, west winds 15 to 25 
  knots with gusts up to 35 knots and waves 3 to 5 feet.

* WHERE...The nearshore waters of Lake Erie from Maumee Bay to 
  The Islands OH.

* WHEN...Until 4 AM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft. Below 
  normal water levels will result in hazardous navigating 
  conditions.

* ADDITIONAL DETAILS...Water levels in the Toledo harbor are
  expected to fall to around 12 inches above low water datum which
  is 9 inches below levels for safe navigation. The lowest water
  levels will likely occur before 11 pm then gradually rise 
  through sunrise.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

Mariners should navigate shallow waters with extreme caution due
to below normal water levels.

&&

$$

LEZ144-290945-
/O.CON.KCLE.LO.Y.0003.000000T0000Z-210329T0800Z/
/O.CON.KCLE.SC.Y.0018.000000T0000Z-210329T1400Z/
The Islands to Vermilion OH-
943 PM EDT Sun Mar 28 2021

...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT MONDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
MONDAY...

* WHAT...For the Low Water Advisory, abnormally low water 
  levels. For the Small Craft Advisory, west winds 15 to 25 
  knots and waves 2 to 5 feet.

* WHERE...The nearshore waters of Lake Erie from The Islands to 
  Vermilion OH.

* WHEN...For the Low Water Advisory, until 4 AM EDT Monday. For 
  the Small Craft Advisory, until 10 AM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft. Below 
  normal water levels will result in hazardous navigating 
  conditions.

* ADDITIONAL DETAILS...Water levels in the Toledo harbor are
  expected to fall to around 12 inches above low water datum which
  is 9 inches below levels for safe navigation. The lowest water
  levels will likely occur before 11 pm then gradually rise 
  through sunrise.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

Mariners should navigate shallow waters with extreme caution due
to below normal water levels.

&&

$$

LEZ162>164-290800-
/O.CON.KCLE.LO.Y.0003.000000T0000Z-210329T0800Z/
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
943 PM EDT Sun Mar 28 2021

...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT MONDAY...

* WHAT...Abnormally low water levels.

* WHERE...The open waters of Lake Erie from Maumee Bay to 
  Vermilion OH.

* WHEN...Until 4 AM EDT Monday.

* IMPACTS...Below normal water levels will result in hazardous 
  navigating conditions.

* ADDITIONAL DETAILS...Water levels in the Toledo harbor are
  expected to fall to around 12 inches above low water datum which
  is 9 inches below levels for safe navigation. The lowest water
  levels will likely occur before 11 pm then gradually rise 
  through sunrise.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should navigate shallow waters with extreme caution due
to below normal water levels.

&&

$$

LEZ145>149-290945-
/O.CON.KCLE.SC.Y.0018.000000T0000Z-210329T1400Z/
Vermilion to Avon Point OH-Avon Point to Willowick OH-
Willowick to Geneva-on-the Lake OH-Geneva-on-the-
Lake to Conneaut OH-Conneaut OH to Ripley NY-
943 PM EDT Sun Mar 28 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
MONDAY...

* WHAT...West winds 15 to 25 knots with gusts up to 35 knots and 
  waves 5 to 8 feet.

* WHERE...The nearshore waters of Lake Erie from Vermilion OH to 
  Ripley NY.

* WHEN...Until 10 AM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
858 
WHUS71 KCLE 290440
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
1240 AM EDT Mon Mar 29 2021

LEZ142-143-290800-
/O.CAN.KCLE.LO.Y.0003.000000T0000Z-210329T0800Z/
/O.CON.KCLE.SC.Y.0018.000000T0000Z-210329T0800Z/
Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH-
1240 AM EDT Mon Mar 29 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT EARLY
THIS MORNING...
...LOW WATER ADVISORY IS CANCELLED...

* WHAT...Northwest winds 15 to 25 knots and waves 2 to 4 feet.

* WHERE...The nearshore waters of Lake Erie from Maumee Bay to 
  The Islands OH.

* WHEN...Until 4 AM EDT early this morning.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...At 12:24 AM the water level at Toledo was
  24 inches or 3 inches above the critical mark for safe 
  navigation. The water level is forecast to continue rising 
  before leveling-off near 40 inches this afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ144-291245-
/O.CAN.KCLE.LO.Y.0003.000000T0000Z-210329T0800Z/
/O.CON.KCLE.SC.Y.0018.000000T0000Z-210329T1400Z/
The Islands to Vermilion OH-
1240 AM EDT Mon Mar 29 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...
...LOW WATER ADVISORY IS CANCELLED...

* WHAT...Northwest winds 15 to 25 knots and waves 2 to 5 feet.

* WHERE...The nearshore waters of Lake Erie from The Islands to 
  Vermilion OH.

* WHEN...Until 10 AM EDT this morning.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...At 12:24 AM the water level at Toledo was
  24 inches or 3 inches above the critical mark for safe 
  navigation. The water level is forecast to continue rising 
  before leveling-off near 40 inches this afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ162>164-290545-
/O.CAN.KCLE.LO.Y.0003.000000T0000Z-210329T0800Z/
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
1240 AM EDT Mon Mar 29 2021

...LOW WATER ADVISORY IS CANCELLED...

At 12:24 AM the water level at Toledo was 24 inches or 3 inches 
above the critical mark for safe navigation. The water level is 
forecast to continue rising before leveling-off near 40 inches 
this afternoon.

$$

LEZ145>149-291245-
/O.CON.KCLE.SC.Y.0018.000000T0000Z-210329T1400Z/
Vermilion to Avon Point OH-Avon Point to Willowick OH-
Willowick to Geneva-on-the Lake OH-Geneva-on-the-
Lake to Conneaut OH-Conneaut OH to Ripley NY-
1240 AM EDT Mon Mar 29 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

* WHAT...Northwest winds 15 to 25 knots and waves 5 to 8 feet.

* WHERE...The nearshore waters of Lake Erie from Vermilion OH to 
  Ripley NY.

* WHEN...Until 10 AM EDT this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle

What forecasters said that day

The local office's own words before this low water advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this low water advisory went out at Mar 28, 3:55 PM EDT, 1 hour 17 minutes earlier.

Area forecast discussion, Mar 28, 3:55 PM EDT, 1 hour 17 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
355 PM EDT Sun Mar 28 2021

.SYNOPSIS...
High pressure will build northeast across the Ohio Valley and extend
a ridge north through the central Great Lakes by Monday morning. The
high pressure center and associated ridge will shift east to the
East Coast by Monday night. Meanwhile, a warm front will lift
northeast across the area Monday evening. A strong cold front will
move east across the area Tuesday evening as low pressure moves up
the Appalachian Mountains Thursday. A trough will linger back west
across the local area Wednesday and Thursday.

&&

.NEAR TERM /THROUGH MONDAY NIGHT/...
The fast moving upper level trough will move east of
the local area overnight allowing a broad upper level ridge to build
east from the Central Plains states to the eastern third of the
country by Monday night. The ridge is expected to amplify with time
as it moves east. As the surface high shifts east of the local area
Monday, a return south-southwesterly flow will develop and warm air
advection will return to the area for Tuesday.

Otherwise, gradient remains fairly tight across the area this
afternoon and winds are gusting to 35 knots.  Expecting the winds to
diminish with time across the area this evening and overnight as the
cold front pulls away to the east and ridge begins to build into the
region.  Cyclonic west-northwest flow and cold air advection behind
the front will cause some lake effect rain/snow showers to develop
across the northeast snowbelt tonight and taper off by morning. Some
lake effect rain showers have developed off Lake Michigan and will
introduce at least a 20 percent chance of rain this evening across
the forecast area away from the snowbelt region. Higher chances
expected in the northeast.  Eventually, all of the precipitation
comes to an end and a return back to fair weather is expected Monday
into Monday night.  Not expecting any fog to develop tonight as
winds will remain up during the night in the tight gradient.
Temperatures through the period will drop into the lower 30s
overnight and then climb back into the 40s east and lower to middle
50s elsewhere. As warm air advection makes an attempt to return
Monday night, overnight lows will be in the upper 30s east to lower
30s elsewhere.

&&

.SHORT TERM /TUESDAY THROUGH WEDNESDAY/...
Moderate southwest flow will continue ahead of a deep upper-
level trough, will be located over the central CONUS on Tuesday.
Mostly sunny skies should lead to deep boundary layer mixing,
leading to very warm temperatures (highs in upper 60s to low
70s), and gusty southwest winds of up to 30-35 mph Tuesday
afternoon. Boundary layer mixing may also lead to slightly
lowering dew points in the afternoon, leading to minimum RH
values in the upper 20s to low 30s. These low RH values combined
with gusty winds may result in hazardous fire weather
conditions.

The aforementioned deep trough advances eastward through the rest of
the short term period, centered over Upper Midwest by Wednesday
afternoon. The associated surface cold front extending across much
of the country will move eastward across our forecast area late
Tuesday night into Wednesday morning. Cooler temperatures area
expected Wednesday but high temperatures will remain near to
slightly below normal. Precipitation from this system will begin
overspreading the area Tuesday night and through the day Wednesday.
Best chance for precipitation is between 06Z-18Z Wednesday. All
precipitation Tuesday night into Wednesday should fall as rain. Most
models are predicting 0.25" or less storm total QPF, so no flooding
is expected.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
By Wednesday night the upper level trough will be centered over
the Great Lakes region with northwest flow developing over the
region late Wednesday night into Thursday morning. A cold
airmass characterized by 850 mb temperatures near -15 C will be
moving across Lake Erie surface temperatures around 3 to 4 C,
resulting in a difference of about 18 to 19 degrees. Lake-
induced stability created by this cold airmass and
unidirectional northwest flow should result in lake effect
precipitation developing Thursday morning and persisting through
Thursday night. Models suggest shortwave troughs providing
additional lift sometime during the the daytime hours on
Thursday, which is likely the best chance of greatest
coverage/rate of precipitation, as well as chance for
accumulation. Surface temperatures will drop to the mid to upper
20s Thursday morning, with minimal diurnal change due to lake
effect cloud cover, meaning that lake effect precipitation
should fall primarily as snow. A great deal of uncertainty
remains with any expected snow accumulations but there is at
least a chance for an inch or two of accumulation through
Thursday night. Yes, Thursday is April 1st but this forecast is
no April Fool's Joke!

By Friday, lake effect precipitation will diminish, though some
flurries in the morning will be possible. Significant uncertainty is
present with the forecast for Saturday and Sunday though model means
point to a return to normal to possible above normal temperatures
and little precipitation chances.

&&

.AVIATION /18Z Sunday THROUGH Friday/...
A cold front continues to move east of the area at this time and
the front will take the rain with it. Some residual
showers/drizzle remain over the area at this time. Expecting
some lake effect rain showers to develop off Lake Michigan and
affect the local area during the afternoon and off Lake Erie in
he northeast this afternoon and overnight. Ceilings are
gradually improving with time as drier air moves into the region
from the west. Winds continue to gust at times to 35 knots
across the area and expecting winds to diminish this evening
into the overnight hours.  VFR returns by tomorrow.

Outlook...Non-VFR possible Tuesday night through Thursday night.

&&

.MARINE...
Westerly winds of 20 to 30 knots will continue this
afternoon/evening before becoming northwest and diminishing tonight.
Small Craft Advisory will continue through tonight into tomorrow
morning in association with these stronger winds. Southerly winds of
15 to 20 knots develop on Tuesday. A cold front moves across the
region Tuesday night, with northwest winds becoming predominant
through the rest of the forecast period.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...Small Craft Advisory until 10 AM EDT Monday for LEZ144>149.
     Small Craft Advisory until 4 AM EDT Monday for LEZ142-143.

&&

SYNOPSIS...Lombardy
NEAR TERM...Lombardy
SHORT TERM...Saunders
LONG TERM...Saunders
AVIATION...Lombardy
MARINE...Saunders
Hazardous weather outlook, Mar 28, 6:24 AM EDT, 10 hours 48 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
624 AM EDT Sun Mar 28 2021

LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-
089-PAZ001>003-291030-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-Maumee Bay to Reno Beach OH-
Reno Beach to The Islands OH-The Islands to Vermilion OH-
Vermilion to Avon Point OH-Avon Point to Willowick OH-
Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH-
Conneaut OH to Ripley NY-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-
Geauga-Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-
Trumbull-Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-
Marion-Morrow-Holmes-Knox-Ashtabula Lakeshore-Northern Erie-
Southern Erie-
624 AM EDT Sun Mar 28 2021

This Hazardous Weather Outlook is for Lake Erie, north central
Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Today and tonight.

Wind gusts of 35 mph to 45 mph are expected late this morning
through afternoon. Winds will then ease this evening and especially
overnight tonight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Nearby

Low Water Advisories in Ohio, 2021Every low water advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.